# SDR DALA1159806309

- Difficulty date: October 25, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 91,378 hours, 11,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EXTERIOR EMERGENCY LIGHT, FIRST AND SECOND, ON THE RIGHT SIDE WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE POWER SUPPLY.  SYSTEM OPERATION WAS NORMAL AFTER THE WIRE WAS REPAIRED.
